# SDR CA080811002

- Difficulty date: August 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,798 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE BACKFIRED IN FLIGHT.  ENGINE WAS SHUTDOWN AND PROP FEATHERED.  NR 2 CYLINDER EXHAUST EAR WAS FOUND CRACKED.  CYLINDER WAS REPLACED AND ENGINE GROUND RUNS SERVICEABLE.
